MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, CORKSCREW; BONE FIXATION SCREW/PLATE

ARTHREX, INC. SUTURE ANCHOR, CORKSCREW; BONE FIXATION SCREW/PLATE
Model Number SUTURE ANCHOR, CORKSCREW
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Upon visual inspection, it was noted that only the inserters for the device were received.The anchors were not returned for investigation.Due to the anchors not returning, the complaint cannot be confirmed.
 
Event or Problem Description
It was reported that during a distal biceps tenodesis surgery the device could not be screwed into the drill hole, as the body of the anchor was damaged / bent during insertion.No part of the device broke off.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.Update avoe 28-mar-2022: it was confirmed that 2x ar-1920sf (lot 12990795) are affected in this case and the device ar-1915sf with the lot 12943197 was falsely reported.

Brand Name
SUTURE ANCHOR, CORKSCREW
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19392033
Report Number1220246-2024-03852
Device Sequence Number7753688
Product Code HWC
UDI-Device Identifier00888867022829
UDI-Public00888867022829
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberSUTURE ANCHOR, CORKSCREW
Device Catalogue NumberAR-1920SF
Device Lot Number12990795
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2022
Initial Report FDA Received Date05/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown